# SDR HEEA0015112

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230481031
- Condition: Faulty
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR CAUSING EXCESSIVE BRUSH ARCHING.
